# SDR SWAA2022022117284

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS CORROSION. / REMOVED & REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 AND AMM 51-21-99-300-801 WN745
